# SDR UALA2011111406213

- Difficulty date: November 11, 2011
- Submitted: November 30, 2011
- Operation: Air carrier
- Aircraft: N586UA
- Make and model: Boeing 757222
- Aircraft serial: 26710
- Aircraft time: 60,604 hours, 21,501 cycles
- Engine: Pwa PW2037
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 1420-1446 FUSELAGE SKIN REPAIR INCORPORATING AIRFONE ANTENNA DOUBLER REPAIR BETWEEN STRINGERS S-29L & S-30 RECEIVED FIRST STAGE APPROVAL FOR STATIC STRENGTH ONLY.  THIS REPAIR WAS ACP PER EA PD57-53-229 & UA-EVA 81494 ON N-R 3550N00031 WITHOUT DEVIATION.  REMOVED EXISTING REPAIR DOUBLER & ACP NDT OF OPEN FASTENER HOLES IN REPAIR AREA & ACP INSURANCE CUT.  FABRICATED & INSTALLED AN EXTERNAL DOUBLER REPAIR REF PEMCO EA PD57-53-229 & UA EVA-81494.
